# SDR FDEA202507181248

- Difficulty date: July 18, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 98,554 hours, 23,867 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB29339
- Condition: Cracked
- Location: Zone 500 Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, FIXED LEADING EDGE LOWER DOUBLER FOUND CRACKED ABOUT 1 INCH  AT XOS 487.5.  CRACKED DOUBLER REMOVED IAW SRM 51-35-01-0G & SRM 51-33-01-0G. DOUBLER FABRICATED IAW DRAWING ARB2933, REV AJ & INSTALLED IAW SRM 51-33-01-0G & SRM 51-35-01-0G.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
